MathSciNet Relay Station
MathSciNet bibliographic data
MR36511 (12,120g) 56.0X
Koszul, Jean-Louis Homologie et cohomologie des algèbres de Lie. (French) Bull. Soc. Math. France 78, (1950). 65–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement